Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 66, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 3:37 PM EDT for Palm Beach County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2009, 3:37 PM EDT (19:37 UTC)
- Expired
- Jun 7, 2009, 4:11 PM EDT
- In force
- 34 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 071937
SVRMFL
FLC099-072030-
/O.NEW.KMFL.SV.W.0066.090607T1937Z-090607T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
337 PM EDT SUN JUN 7 2009
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 430 PM EDT
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF NORTH PALM
BEACH GENERAL AIRPORT TO 3 MILES WEST OF RIVIERA BEACH...AND MOVING
EAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
NORTH PALM BEACH GENERAL AIRPORT...
RIVIERA BEACH...
PALM BEACH GARDENS...
NORTH PALM BEACH...
JUNO BEACH...
TEQUESTA...
AND SURROUNDING COMMUNITIES.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2678 8002 2677 8003 2678 8004 2677 8005
2675 8016 2696 8038 2696 8015 2698 8014
2698 8007 2690 8004 2684 8004 2682 8002
TIME...MOT...LOC 1937Z 251DEG 14KT 2696 8027 2678 8012
$$
DG1 follow-up statement
564
WWUS52 KMFL 072011
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT SUN JUN 7 2009
FLC099-072021-
/O.CAN.KMFL.SV.W.0066.000000T0000Z-090607T2030Z/
PALM BEACH FL-
411 PM EDT SUN JUN 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2678 8002 2677 8003 2678 8004 2677 8005
2675 8016 2696 8038 2696 8015 2698 8014
2698 8007 2690 8004 2684 8004 2682 8002
TIME...MOT...LOC 2011Z 251DEG 14KT 2700 8013 2682 7998
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:22 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 7, 3:22 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 322 PM EDT SUN JUN 7 2009 ...STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON INTO THIS EVENING... ...BACK TO MORE NORMAL SUMMER CONDITIONS THIS WEEK ACROSS SOUTH FLORIDA... .DISCUSSION... THE UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED FROM ABOUT MELBOURNE SOUTHWEST TO FORT MYERS EARLY THIS AFTERNOON. THIS TROUGH WILL CONTINUE TO MOVE EAST ACROSS THE CWA THIS AFTERNOON INTO THIS EVENING. AT THE SAME TIME...A MCV THAT DEVELOPED OVER THE SOUTHEAST GULF OF MEXICO EARLY LATE THIS MORNING WILL ALSO MOVE EAST ACROSS THE SOUTHERN AREAS OF THE CWA. THESE FEATURES WILL HELP CONTINUE OVER THE CWA THIS AFTERNOON. SO WILL CONTINUE WITH THE NUMEROUS POPS OVER SOUTH FLORIDA THIS AFTERNOON. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD SLOWLY DISSIPATE THIS EVENING OVER THE CWA...AS THE TROUGH OF LOW PRESSURE AND THE MCV MOVES EAST INTO THE ATLANTIC WATERS ALONG WITH THE LOST OF THE HEATING OF THE DAY. SO WILL CONTINUE WITH THE CHANCE POPS FOR THIS EVENING OVER THE AREA...BEFORE GOING DRY AFTER MIDNIGHT OVER THE LAND AREAS AND KEEPING A SLIGHT CHANCE FOR THE GULF AND ATLANTIC WATERS. THE COLD AIR ALSO STILL REMAINS OVER SOUTH FLORIDA THIS AFTERNOON WHICH WILL HELP TO GENERATE STRONG TO SEVERE STORMS OVER THE INTERIOR AND EAST COAST METRO THIS AFTERNOON INTO EARLY THIS EVENING. COUPLE OF THE STORMS ARE ALSO ALREADY GOING SEVERE EARLY THIS AFTERNOON OVER METRO PALM BEACH COUNTY WITH QUARTER SIZE HAIL. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND THE INTERIOR AND EAST COAST ZONES FOR THIS AFTERNOON INTO THIS EVENING. THE RIDGE OF HIGH PRESSURE WILL THEN BUILD INTO SOUTH FLORIDA ON MONDAY INTO WEDNESDAY ALLOWING FOR THE STEERING FLOW TO BE LIGHT. THEREFORE...THE SEA BREEZES WILL BE THE MAIN PLAYERS EACH DAY THAT WILL PUSH INLAND INTO THE INTERIOR AREAS. SO HAVE KEPT SCATTERED POPS OVER THE CWA EACH DAY WITH THE HIGHEST POPS OVER THE INTERIOR AREAS. .EXTENDED FORECAST... THE LONG RANGE MODELS ARE STILL SHOWING A WEAK LOW IN THE SOUTHWEST CARIBBEAN SEA TO DRIFT NORTHWARD LATE THIS WEEK INTO THIS WEEKEND TOWARDS CUBA. THIS WILL ALLOW FOR THE PRESSURE GRADIENT TO TIGHTEN A LITTLE BIT OVER SOUTH FLORIDA THIS WEEKEND...AND ALLOW FOR SOME TROPICAL MOISTURE TO WORK INTO THE CWA FROM THE CARIBBEAN SEA LATE THIS WEEKEND. SO HAVE KEPT THE WINDS BREEZY ALONG THE EAST COAST AREAS THIS WEEKEND...AND INCREASE THE POPS TO HIGH IN CHANCE OVER THE CWA LATE THIS WEEKEND. WILL CONTINUE TO MONITOR THE LATEST LONG RANGE MODELS ON THE TRACK AND STRENGTH OF THE LOW IN THE SOUTHWEST CARIBBEAN SEA THROUGH THIS WEEK...AND ADJUST THE EXTENDED GRIDS IF NEED BE TO THE LATEST LONG RANGE MODELS. && .MARINE... THE WINDS WILL REMAIN SOUTHERLY TONIGHT INTO WEDNESDAY OVER THE CWA LESS THAN 10 KNOTS. THIS WILL KEEP THE SEAS LESS THAN 2 FEET IN THE GULF STREAM AND IN THE ATLANTIC WATERS. SO NO HEADLINES FOR THE LOCAL CWA WATERS THROUGH MIDDLE OF THIS WEEK, AND BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND THUNDERSTORMS. && .FIRE WEATHER... THE RELATIVE HUMIDITIES SHOULD BE REMAIN ABOVE THE THE 35 PERCENT CRITICAL VALUE THROUGH MIDDLE OF THIS WEEK...DUE TO THE TROPICAL MOISTURE IN PLACE. SO NO PROBLEMS WITH THE FIRE WEATHER PRODUCTS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 89 72 89 / 50 30 20 30 FORT LAUDERDALE 73 88 73 88 / 50 30 20 30 MIAMI 74 89 74 89 / 50 30 20 30 NAPLES 71 89 71 89 / 30 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...54/BNB SHORT TERM/AVIATION...18/GR
Hazardous weather outlook, Jun 7, 1:41 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 141 PM EDT SUN JUN 7 2009 FLZ063-066>075-168-172>174-081100- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 141 PM EDT SUN JUN 7 2009 ...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... ...SLIGHT RISK OF WEAK TORNADOES EAST SECTIONS THIS AFTERNOON... ...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL, AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST METRO AREAS AND EASTERN INTERIOR LOCATIONS THIS AFTERNOON. TORNADOES: WIND PROFILES LOOK FAVORABLE FOR WEAK SHORT LIVED TORNADOES OR FUNNEL CLOUDS MAINLY EAST SECTIONS. WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS AND HIGH CHANCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC WATERS, INCLUDING BISCAYNE BAY, TODAY. WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR THIS AFTERNOON. HAIL: HAIL UP TO PENNY SIZE IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST COAST METRO THIS AFTERNOON. FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY ALONG THE EAST COAST METRO AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 7, 1:45 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
145 PM EDT SUN JUN 7 2009
FLZ063-071845-
GLADES FL-
145 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTHERN AND EASTERN GLADES
COUNTY...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL AFFECT...
LAKE HICPOCHEE...
MOORE HAVEN...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2714 8088 2708 8092 2707 8094 2707 8093
2703 8095 2705 8097 2698 8108 2693 8107
2693 8110 2689 8111 2684 8108 2679 8111
2678 8155 2699 8149 2704 8140 2704 8128
2711 8127 2713 8118 2716 8117 2720 8109
TIME...MOT...LOC 1744Z 239DEG 13KT 2680 8123
GRLocal storm report, Jun 7, 3:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
300 PM EDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL GREENACRES CITY 26.63N 80.14W
06/07/2009 E1.00 INCH PALM BEACH FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL COVERING HIS
YARD AT GREENACRES AREA.
&&
RIVERASpecial weather statement, Jun 7, 3:05 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
305 PM EDT SUN JUN 7 2009
FLZ067-071930-
INLAND PALM BEACH COUNTY FL-
305 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL PALM BEACH
COUNTY...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF LION COUNTRY SAFARI...MOVING
NORTHEAST AT 20 MPH.
THIS STORM WILL AFFECT...
THE CORBETT WILDLIFE AREA
AND SURROUNDING AREAS.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK
SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2674 8040 2679 8048 2697 8038 2696 8031
2690 8020
TIME...MOT...LOC 1903Z 218DEG 16KT 2680 8041
TINGLERSpecial weather statement, Jun 7, 3:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
326 PM EDT SUN JUN 7 2009
FLZ067-068-168-072015-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-
326 PM EDT SUN JUN 7 2009
...STRONG THUNDERSTORMS MOVING ACROSS NORTHEASTERN PALM BEACH
COUNTY...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
NORTH PALM BEACH GENERAL AIRPORT TO 3 MILES NORTH OF HAVERHILL...
MOVING EAST AT 15 MPH.
THESE STORMS WILL AFFECT...
CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...
MANGONIA PARK...
JUPITER FARMS...
PHILO FARMS...
NORTH PALM BEACH...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2671 8026 2696 8045 2696 8043 2696 8015
2698 8014 2698 8007 2697 8007 2685 8005
2674 8005
TIME...MOT...LOC 1926Z 268DEG 15KT 2692 8029 2673 8013
DGLocal storm report, Jun 7, 3:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
328 PM EDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL PALM SPRINGS 26.64N 80.10W
06/07/2009 E1.00 INCH PALM BEACH FL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED. RAIN ESTIMATED AT AT LEAST 3
INCHES PER HOUR.
&&
GREGORIALocal storm report, Jun 7, 3:32 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TSTM WND GST 2 W LAKE WORTH 26.62N 80.10W
06/07/2009 M51 MPH PALM BEACH FL TRAINED SPOTTER
SPOTTER RECORDED A 51 MPH WIND GUST ALONG WITH DIME SIZE
HAIL.
&&
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:31 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 6, 9:53 PM EDT | Special Marine Warning | MFL | 82 min | |
| Jun 6, 10:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 7, 11:14 AM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 11:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 7, 11:21 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 7, 11:52 AM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 53 min |
| Jun 7, 12:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 7, 12:35 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 7, 12:44 PM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 12:45 PM EDT | Special Weather Statement | MFL | Hendry | 60 min |
| Jun 7, 1:45 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jun 7, 2:01 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jun 7, 2:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Jun 7, 3:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 7, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 7, 3:17 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 95 min |
| Jun 7, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 7, 3:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 7, 3:50 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 7, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 7, 3:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 51 min |
| Jun 7, 4:26 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 31 min |
| Jun 7, 5:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 62 min |
| Jun 7, 5:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 7, 5:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jun 7, 5:54 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 6:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 7, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 66 min |
| Jun 7, 6:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 7, 7:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 7, 7:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 7, 7:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 7, 7:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.